# SDR AALA202103109018

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 58,712 hours, 34,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT DOOR WALL MOUNTED EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-13, OPS CHECK GOOD.
